# SDR COMA9960467

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING.  REPLACED DAMAGED SMOKE DETECTOR IN CARGO COMPARTMENT.
